MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/0218492314522637

Медицинская библиотека · Asian cardiovascular & thoracic annals · 2014

Dissecting intramural hematoma of esophagus after thrombolytic therapy: a case report.

Hajsadeghi Shokufeh, Agah Shahram, Iranpour Aida, Chehrehgosha Haleh, Ghanooni Amir Hossein, Forghani Foroogh

Клинический случайСтатьяПеревод в очереди

Аннотация

Esophageal hematoma is a relatively rare event. We report a case of severe chest pain associated with myocardial infarction and recurrent chest pain after administration of a thrombolytic agent. The chest pain was different from the presenting symptom and accompanied by 2 episodes of hematemesis. Esophageal hematoma was confirmed after endoscopy and computed tomography. Esophageal hematoma is a relatively rare event after thrombolytic therapy.

Для цитирования: Hajsadeghi Shokufeh, Agah Shahram, Iranpour Aida, Chehrehgosha Haleh, Ghanooni Amir Hossein, Forghani Foroogh. Dissecting intramural hematoma of esophagus after thrombolytic therapy: a case report.. Asian cardiovascular & thoracic annals. 2014. DOI: 10.1177/0218492314522637.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.